# SDR ASAA2013062995354

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 24,207 hours, 7,204 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/P ENGAGED IN COMMAND B LEVEL FLIGHT FL330 DISENGAGED WITHOUT ANY REASON IN SMOOTH AIR, ACFT WAS TRIMMED.  ENGAGED COMMAND A AND CONTINUED WITHOUT FURTHER PROBLEMS. ENGAGED COMMAND B ON DESCENT,  WORKED NORMALLY.  ACFT GROUNDED.  PERFORMED FIM TASK 22-11-00-810-801.  DFCS BITE CHECK AUTO PILOT CHANNEL A & B.  ALL AUTO TEST PASSED.
